# SDR DHL2004801527

- Difficulty date: September 2, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- Engine: Ge CFM562C
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR. 1358: RT WING CENTER L/E UPPER FORMER CRACKED 0.500, STA. XFS 379.000.  REMOVED FASTENERS IAW SRM51-1-20D PG. 21, SRM 51-1-21 PG.1. FABRICATED ANGLE DOUBLER (2024-T3 0.032)IAW  SRM 57-2-0 PG. 9-10. CLEANED, TREATED AND PRIMED IAW  SRM 51-1-8B.  INSTALLED ANGLE DOUBLER WITH NEW FASTENERS IAW SRM 51-1-20D PG.9, SRM 51-1-21 PG.1, SRM 57-2-0 PG. 9-10.
